| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a charger was unable to charge a battery pack.
Additional Manufacturer Narrative
Device evaluation of integrated charger has been completed.The reported problem (unable to charge battery pack) was confirmed due to contamination on the battery board.The root cause for the contamination was ingress of an unknown liquid.Lifevest patient training materials have been updated as a reminder not to expose the lifevest electronic components to liquids.There was no adverse event that resulted from the damaged charger.